# SDR AALA201512019007

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 36,847 hours, 8,819 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Hf Comm
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED DUE TO BOTH HF RADIOS BEING INOPERATIVE, NO TUNE OR TRANSMIT.  AN EMER WAS DECLARED & THE ACFT LANDED WITHOUT INCIDENT & THE ACFT WAS TAKEN OUT OF SERVICE.  CONTACTED SFO BY PHONE TO CONFIRM FREQUENCIES TO BE USED.  ESTABLISHED NORMAL CONTACT USING BOTH HF SYSTEMS SEVERAL TIMES & RETURNED TO ACFT TO SERVICE.
